Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I agree. It's probably in your head. I remember when I first started Accutane about a month ago, I was all worried about the side effects, and every little change I experienced I blamed it on Accutane. Now I try not to think about it, and I'm doing better.

Share this post


Link to post
Share on other sites

Well thats pretty early to be feeling side effects. Later on in my course I was constantly exhausted, it was pretty rought.

Share this post


Link to post
Share on other sites

Not long after I started, as well as when I upped my dosage from 40 to 60 mg, I felt extremely fatigued for a week or two. Don't worry, you'll get over it.

Share this post


Link to post
Share on other sites

its normal, accutane wears you out, especially during the first part of treatment. for me, i was exhausted during the first two months, then after that i felt normal again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×